Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

I have a few red pimples on my arms and top of legs, please suggest remedy

Hi doctor im a 24 year old female who suffers from hypothyrodism and pernicious anaemia. I am currently taking 125mcg levothyroxine and 3monthly b12 injections. Ive had bloods taken recently and everything is stable. But 4 days ago i woke up in a rash starting from behind my ears travelling down my neck, chest, back,stomach and I do have a few red pimples on my arms and top of legs. The rash is red and a pimple like texture it is widespread. It manucpapular kind of rash (dont think that spelt right). Do you have any idea what this is ? thanks
Asked On : Wed, 16 Mar 2011
Answers:  2 Views:  545
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
This is a Measles like viral rash which can be caused by many other viruses. You need to drink plenty of water and keep hydrated with fresh fruit juice as well. If you develop any difficulty in breathing you should be taken to hospital . Have you been immunised against Measles. Use handkerchief while coughing or sneezing to prevent communicability. Take Paracetamol for fever if it appears.
Answered: Fri, 26 Aug 2011
I find this answer helpful
  Anonymous's Response
Doctor please can you answer this, i got told by my GP it was a viral rash
Answered: Wed, 16 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor